# SDR AALA201612059012

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 52,734 hours, 19,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2174
- Condition: No Test
- Location: Emergency Light
- Part time: 51,367 hours, 19,154 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY UNIT 12WL, UNIT FAULT LIGHT ILLUMINATED AFTER PRESS TO TEST.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
